Follow
Ben Antieau
Ben Antieau
Verified email at northwestern.edu - Homepage
Title
Cited by
Cited by
Year
Brauer groups and étale cohomology in derived algebraic geometry
B Antieau, D Gepner
Geometry & Topology 18 (2), 1149-1244, 2014
762014
K-theoretic obstructions to bounded t-structures
B Antieau, D Gepner, J Heller
Inventiones mathematicae 216 (1), 241-300, 2019
692019
On the Beilinson fiber square
B Antieau, A Mathew, M Morrow, T Nikolaus
Duke Mathematical Journal 171 (18), 3707-3806, 2022
502022
A primer for unstable motivic homotopy theory
B Antieau, E Elmanto
Surveys on recent developments in algebraic geometry 95, 305-370, 2017
382017
The topological period–index problem over 6-complexes
B Antieau, B Williams
Journal of Topology 7 (3), 617-640, 2014
362014
The period-index problem for twisted topological K–theory
B Antieau, B Williams
Geometry & Topology 18 (2), 1115-1148, 2014
342014
Periodic cyclic homology and derived de Rham cohomology
B Antieau
Annals of K-theory 4 (3), 505-519, 2019
332019
Derived categories of torsors for abelian schemes
B Antieau, D Krashen, M Ward
Advances in Mathematics 306, 1-23, 2017
272017
Unramified division algebras do not always contain Azumaya maximal orders
B Antieau, B Williams
Inventiones mathematicae 197, 47-56, 2014
232014
Counterexamples to Hochschild-Kostant-Rosenberg in characteristic p
B Antieau, B Bhatt, A Mathew
Forum of Mathematics, Sigma 9, e49, 2021
222021
Cartier modules and cyclotomic spectra
B Antieau, T Nikolaus
Journal of the American Mathematical Society 34 (1), 1-78, 2021
212021
A remark on the Hochschild-Kostant-Rosenberg theorem in characteristic p
B Antieau, G Vezzosi
arXiv preprint arXiv:1710.06039, 2017
212017
On the Blumberg–Mandell Künneth theorem for
B Antieau, A Mathew, T Nikolaus
Selecta Mathematica 24 (5), 4555-4576, 2018
192018
The Brauer group of the moduli stack of elliptic curves
B Antieau, L Meier
Algebra & Number Theory 14 (9), 2295-2333, 2020
182020
A reconstruction theorem for abelian categories of twisted sheaves
B Antieau
Journal für die reine und angewandte Mathematik (Crelles Journal) 2016 (712 …, 2016
16*2016
On localization sequences in the algebraic -theory of ring spectra
B Antieau, T Barthel, D Gepner
Journal of the European Mathematical Society 20 (2), 459-487, 2018
152018
Some remarks on topological 𝐾-theory of dg categories
B Antieau, J Heller
Proceedings of the American Mathematical Society 146 (10), 4211-4219, 2018
142018
On the integral Tate conjecture for finite fields and representation theory
B Antieau
arXiv preprint arXiv:1504.04879, 2015
142015
Actions of K (π, n) spaces on K-theory and uniqueness of twisted K-theory
B Antieau, D Gepner, JM Gómez
Trans. Amer. Math. Soc 366 (7), 3631-3648, 2014
132014
Valuation rings are derived splinters
B Antieau, R Datta
Mathematische Zeitschrift, 1-25, 2021
122021
The system can't perform the operation now. Try again later.
Articles 1–20